Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Opioids have a serious risk of addiction, especially with long-term use. For more information click hereSolpadeine Plus Soluble Tablets provide effective pain relief with a combination of paracetamol, caffeine and codeine.They provide fast relief from migraine, headache, backache, rheumatic pain, period pain, toothache, neuralgia, sore throat and the fever, aches and pains of colds and flu.Solpadeine Plus Soluble Tablets contain the active ingredients paracetamol and codeine, which are both analgesics (painkillers). By working on your body in different ways paracetamol and codeine combine to relieve pain. Caffeine acts to help the effectiveness of paracetamol. Paracetamol also has an antipyretic effect (helps to reduce temperature when you have a fever). More Information:How painkillers work:http://www.solpadeine.co.uk/how-painkillers-work/Solpadeine FAQs:http://www.solpadeine.co.uk/faqs/
Do not take with any other paracetamol - containing products. Do not take more than the stated dose and do not take every day for more than 3 days unless told to do so by your doctor. Contains codeine: regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away. This product contains 854 mg sodium per dose. You should take this into account if you are on a controlled sodium diet. Solpadeine Plus Soluble Tablets should not be taken if you are sensitive to paracetamol, codeine, caffeine or to any of the other ingredients listed above. Please see your doctor before you take Solpadeine Plus Soluble Tablets if: You are taking metoclopramide or domperidone - used to treat nausea and vomiting. You are taking colestyramine - used to treat high cholesterol. You are taking medicines prescribed for depression (MAOIs). You have severe liver or kidney disease. You are taking anti-coagulants (drugs to thin the blood e.g. warfarin) and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Plus Soluble Tablets. The tablets contain sorbitol. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product. If your headaches become persistent, see your doctor. If you are pregnant or breast feeding: Please see your doctor before you take this medicine if you are pregnant. You can take Solpadeine Plus Soluble Tablets whilst breast feeding. Medicines can affect the unborn baby. Always talk to your doctor or pharmacist before taking any medicines in pregnancy. Can cause addiction. For three days use only. KEEP ALL MEDICINES OUT OF REACH AND SIGHT OF CHILDREN. PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIIOR TO USE.
Solpadeine Plus Soluble Tablets must be dissolved in water before taking. Adults, including the elderly and children 12 years and over: Take 2 tablets dissolved in half a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours. Do not take more than 8 tablets in 24 hours. Do not give to children under 12 years of age. If symptoms persist consult your doctor. Can cause addiction. For three days use only
Paracetamol 500 mg, Codeine Phosphate Hemihydrate 8 mg and Caffeine 30 mg, Sodium bicarbonate, sorbitol powder, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, polyvinylpyrrolidone, purified water, silicone fluid 200/350.